Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 10 found articles
 
 
  Hamiltonian cycles passing through linear forests in k -ary n -cubes
 
 
Title: Hamiltonian cycles passing through linear forests in k -ary n -cubes
Author: Wang, Shiying
Yang, Yuxing
Li, Jing
Lin, Shangwei
Appeared in: Discrete applied mathematics
Paging: Volume 159 (2011) nr. 14 pages 11 p.
Year: 2011
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands